Hyers-Ulam stability of trigonometric functional equations
Commun. Korean Math. Soc. 2008 Vol. 23, No. 4, 567-575
Printed December 1, 2008
Jeongwook Chang and Jaeyoung Chung
Kunsan National University
Abstract : In this article we prove the Hyers--Ulam stability of trigonometric functional equations.
Keywords : Hyers-Ulam stability, trigonometric functional equation
MSC numbers : 39B82
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd